MathSciNet Relay Station
MathSciNet bibliographic data
MR1129880 60J10 (28D99 47A35 47N30)
Hennion, Hubert Sur un théorème spectral et son application aux noyaux lipchitziens. (French) [On a spectral theorem and its application to Lipschitz kernels] Proc. Amer. Math. Soc. 118 (1993), no. 2, 627–634.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement